| Model Number |
PEEK SWIVELOCK C,4.75X19.1MM |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/29/2025, a sales representative reported via (b)(4) that an infection had occurred at a surgery center.It was noted that two infections were associated with the same ar number and lot number: ar-2324pslc peek swivelock c suture anchor, lot: 15424184.No additional details were provided.Additional information has been requested on 11/03/2025.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0087-eo - c.Contraindications - 3.Foreign body sensitivity.Where material sensitivity is suspected, appropriate tests should be made, and sensitivity ruled out prior to implantation.4.Bioabsorbable only: foreign body reactions.See adverse effects, allergic-type reactions.The most likely cause for the reported failure can be attributed to a patient-specific event.